MathSciNet Relay Station
MathSciNet bibliographic data
MR2823037 (2012d:17024) 17B20
Cagliero, Leandro; Szechtman, Fernando Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3909–3913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement